Cycle-based reducibility of multi-index transport-type systems of linear inequalities
Author: Afraimovich, L.
Source: Journal of Computer and Systems Sciences International, Volume 49, Number 4, August 2010 , pp. 590-597(8)
Publisher: MAIK Nauka/Interperiodica
Abstract:The consistency of multi-index transport-type systems of linear inequalities is investigated using an approach based on the principle of cycle-based reducibility of systems of linear inequalities to flow algorithms. Sufficient conditions of reducibility, determining a subclass of multi-index systems that can be solved using this approach are found.
Document Type: Research article
Publication date: 2010-08-01